Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

penis foreskin itch

above a month ago i started to have a itchy feeling over my forehead of my penis.I didn't care much about it that time and I used to masturbate day i examined inside of foreskin and saw 3 small tiny dots and I ignored it and masturbated next morning it seemed to have aggravated and I have a strong itchy feeling.After 3 days or so the itchy feeling started to recede.I consulted a doctor (dermatologist). he said he will be treating me for blantitis and prescribed diflucan (150mg) 1 pill and ninazol (ketconazole) shampoo and asked me to apply over my foreskin. As I my forehead itch receded. I didn't took that pill but the next week end I got aroused and i had a slight itchy feeling and I examined my foreskin it seemed to be normal but i still can see that tiny dots but 4 or 5 in number. I kept examined my foreskin more frequently by stretching it and that action seemed to aggravated my itchy feeling again. I took that diflucan and applied that ninazol shampoo only once but it doesn't seemed effective. symptoms: 1.tiny dots in the inside of my foreskin 2.itchy feeling over my foreskin 3.white scaling over my forehead of penis 4.whenever i rub my penis the itchy feeling to aggravate. male : 27 years old
Asked On : Sun, 14 Mar 2010
Answers:  2 Views:  1870
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  Anonymous's Response

You are supposed to complete the treatment offered to you, then only can one decide whether it was effective or not.

Answered: Tue, 16 Mar 2010
  Anonymous's Response

That tretment seems right, needs to be completed.

Answered: Tue, 16 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor